| Model Number |
392426 |
| Medical Device Problem Codes |
Premature End-of-Life Indicator (1480); Premature Elective Replacement Indicator (1483)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Eri occurred on (b)(6) 2024.This device reached eos on (b)(6) 2024.It was recommended to change the device out as soon as possible.Device currently remains implanted.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.